# SDR DXTA2024110801083

- Difficulty date: November 7, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N900QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0306
- Aircraft time: 3,251 hours, 2,126 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 007917
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAV EMERG LIGHT: THE LAV RED EMERGENCY LIGHT, FLOOR KICK PLATE LIGHT, AND READING LIGHT WILL NOT ILLUMINATE.  ALSO, THE OTHER EMERGENCY LIGHTS WILL ONLY ILLUMINATE WITH THE EMER SWITCH TO ON.  WHEN THE SWITH IS ARMED, NONE OF THE LIGHTS ILLUMINATE.   WE CHARGED THE BATTERIES TWICE AS PER THE BATTERY CHARGING PROCEDURE. CORRECTIVE ACTION; REMOVED AND REPLACED #4 EMER LIGHTS BATTERY DUE TO NO OUTPUT. INSTALLED REPAIRED UNIT IAW CE680A AMM 33-50-06. OPS CHECKS COMPLETED WITH NO DEFECTS NOTED.
